Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1891)
- Volume: 10, page 406-410
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 10 (1891): 406-410. <http://eudml.org/doc/100648>.
@article{Unknown1891,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {406-410},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/100648},
volume = {10},
year = {1891},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1891
PB - Carilian-Goeury et Vor Dalmont
VL - 10
SP - 406
EP - 410
LA - fre
UR - http://eudml.org/doc/100648
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.